MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-32-104-32U
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Failure to Seal (4070); Device Endoleak (4074)
Health Effect - Clinical Codes Hemoptysis (1887); Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 08/25/2024
Type of Reportable Event Death
Event or Problem Description
"subject presented a penetrating aortic ulcer (pau) and was treated with relaypro nbs on (b)(6) 2024.Subject was discharged to an outpatient facility on (b)(6) 2024 and unfortunately passed away on (b)(6) 2024; an autopsy was performed.Pi has declared the death undetermined if related to procedure or device.Imaging has been requested.As per death documentation: cta chest - aorta: redemonstration of a patient endograft repair of a penetrating descending thoracic aortic ulcer/aneurysm.There is new opacification of the aneurysm sac posterior to the abdominal aorta concerning for an endoleak, likely type i or type iv.The aneurysm sac measures up to 4.5 cm in diameter.There remains some surrounding hypodensity that is unchanged compared to prior favored to represent an evolving old blood products." patient outcome: "patient death".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key20300886
Report Number2247858-2024-00245
Device Sequence Number8883489
Product Code MIH
UDI-Device Identifier00843576150461
UDI-Public00843576150461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/10/2025
Device Catalogue Number28-N4-32-104-32U
Device Lot Number2212130172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age86 YR
Patient SexFemale